# SDR L7OA2012F00165

- Difficulty date: August 14, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N347MH
- Make and model: Cessna 501
- Aircraft serial: 0155
- Aircraft time: 6,921 hours, 5,263 cycles
- Engine: Pwa JT15D1
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 841421
- Part serial: 0717001
- Condition: Inoperative
- Location: Lt Engine
- Part time: 777 hours, 433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INSTRUMENT DISPLAY INOPERATIVE.
